# SDR IPXA2021052669855

- Difficulty date: April 16, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 1036.33 - XORS 1044.2 IS CORRODED.REPAIRED CORRODED LT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 1036.33 - XORS 1044.2 IAW VT-SAA EA 011-5710-01-A9072 REV. IR AND UPS EO MD11-5710-80441-A. (MINOR)
